# SDR C2XA06CL004

- Difficulty date: January 6, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 9,672 hours, 7,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: M8373110271
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT NR 2434, THE CREW REPORTED A BRAKE OVERHEAT INDICATION ON THE EICAS.  BOTH INBOARD BRAKE TEMP INDICATORS PEGGED IN AMBER.  A EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE TEMP TEST SWITCH.  OPERATIONAL CHECKS WERE GOOD.
